# SDR 2009FA0000693

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 2,240 hours, 1,774 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER NR 1 FAILED IN FLIGHT.
